# SDR DLM88030835

- Difficulty date: September 14, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 40,881 hours, 33,071 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Burned Out
- Location: Ltgear Ind
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

A/C DID FLY BY TO CONFIRM GEAR DOWN LOG BOOK WRITE UP WAS:  BULB BURNED OUT IN LT MAIN GEAR INDICATOR.  RELAMPED INDICATOR.
